Hey everyone! I am a 23 year old female. I am 5" 155 lbs (ugh, I know). I am trying my best to get back down to 120. Anyway, this is my second day taking adipex. Half in the morning and half in the evening. I was so excited to try this, but unfortunately, I have had an awful Shooting pain constantly on the middle right side of my head. It also makes the right side of my face feel weird and my right side singles sometimes. I feel anxious & have a racing heart and weird tension around my heart. About 3 months ago I stopped taking Zoloft for my anxiety attacks. Has anyone with past trouble with anxiety taken this? If so, is this unhealthy? I'm very paranoid about anything that has something to do with my head or heart. I do drink plenty of water and eat pretty well three times a day. Any info would be appreciated! Thanks(:
It can cause rapid pulse and a feeling of anxiety. I took one pill many years ago, and swore I'd never take another. I have a weird description of how I felt, I felt like "I was running around inside myself" In that day, I stripped and painted the kitchen cabinets. lolol. The pain in your head would concern me somewhat.
- Adipex-P Information for Consumers
- Adipex-P Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adipex-P (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2010 • 1 answer
Adipex-P - After 2 weeks of taking. Adipex I started feeling like I could get enough air in my lungs
Posted 14 Apr 2012 • 1 answer
Posted 10 Jan 2013 • 1 answer
Posted 17 Jan 2014 • 2 answers
Posted 12 Apr 2016 • 1 answer